# SDR RRXA991100

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND SCREWS MISSING, RIGHT WING, L/E DOUBLER O/B END OF O/B SLOT, MISSING, LOOSE, AND PULLING THROUGH.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED DOUBLER IAW FAA APPROVED TENNESSEE TECH SERVICES DER ENGINEERING SKETCH NR EO-99-085  WITH APPROVED 8110-3, DATED MAY 21, 1999.
